Further improvements on the designed minimum distance of algebraic geometry codes
Güneri, Cem and Stichtenoth, Henning and Taşkın, İhsan (2009) Further improvements on the designed minimum distance of algebraic geometry codes. Journal of Pure and Applied Algebra, 213 (1). pp. 87-97. ISSN 0022-4049
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1016/j.jpaa.2008.05.003
In the literature about algebraic geometry codes one finds a lot of results improving Goppa’s minimum distance bound. These improvements often use the idea of “shrinking” or “growing” the defining divisors of the codes under certain technical conditions. The main contribution of this article is to show that most of these improvements can be obtained in a unified way from one (rather simple) theorem. Our result does not only simplify previous results but it also improves them further.
Available Versions of this Item
Repository Staff Only: item control page